Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have UTI Epididymo orchitis and erectile dysfunction. Was on Cirofloxacin which didnt help and changed to Doxycycline.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Hello Doctor, I have Urinal track infection named "Epididymo orchitis" as diagnosed by my doctor here in Toronto. I was put on initially Ciprofloxacin 500MG for 5 days then repeated for additional 10 days that didn't help, so medicine was changed to Doxycycline for 10 days, in all I had medicine for past 25 days and symptoms have been prevalent for over 40 days. My testes are swollen, Burning sensation in urine, Erectile dysfunction...I'm deeply nervous about it.. Please guide..I under went blood and Urine laboratory examinations. Regards XXXXX
Posted Wed, 2 Oct 2013 in Men's Health
Answered by Dr. Guru 21 minutes later
Brief Answer:
May need Urine culture/sensitivity and STI screen

Detailed Answer:

Thanks for consulting HealthCareMagic!

Firstly, I want to reassure that Urinary tract infections are very common and can be treated easily. So, I advice you not to get nervous and worried. However, follow ups with your treating should not be neglected and treatment course should be strictly followed.

In your case, there is some chance that you may not be sensitive to the antibiotics you have used, that are Ciprofloxacin, Doxycycline. So, the doctor may do additional tests like Urine culture/sensitivity to know for which antibiotic you are sensitive to and start it accordingly. You may also need STI screening to rule few other things. Tenderness due to Epididymo orchitis may last for several weeks. However, all the other symptoms should disappear with completion of appropriate sensitive antibiotic course. You may need an evaluation with a Urologist as well.

Hope I have answered your query. Let me know if I can assist you further. If you are satisfied please proceed with closing and rating this answer.

Wish you a good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor